# SDR FDEA202101130087

- Difficulty date: January 13, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N172FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63103
- Aircraft time: 3,325 hours, 1,610 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4104407G
- Part serial: 000422
- Condition: Gouged
- Location: Nr 4 Slat Wedge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT TRAILING EDGE WEDGE LOWER SURFACE HAS GOUGE INBOARD OF INBOARD MAIN TRACK FROM FASTENER ON FIXED LEADING EDGE UPPER SURFACE.  REPAIRED NR 4 SLAT TRAILING EDGE WEDGE LOWER SURFACE GOUGE WITH 250 DEGREE METAL BOND REPAIR, IAW B767 SRM 57-43-02-0I, 57-43-02-2R FIG 201, 51-70-10 REPAIR 4.
